Thread: Fina/Test Joint Problems?
06-08-2005, 02:39 AM #1
Fina/Test Joint Problems?
Alright I am a week in on a Tren Ace/Prop cycle and I am getting really sore joints!!! this is the reason I had to quit lifting before but I don't understand it... I have NOT increased the amount of weight I'm lifting... but my joints.. especially my elbows are very touchy! my knees even feel it and they were 100% FINE.. so what is the deal here... is it the test or the fina or both??
06-08-2005, 02:56 AM #2
dont know much bout this
but i am interested too cause i have very bad albow pains aswell and would like to know how to fix the problem
06-08-2005, 03:01 AM #3New Member
- Join Date
- Dec 2004
06-08-2005, 09:48 AM #4
06-08-2005, 10:04 AM #5
Its both test and the fina.
High Testosterone (like bodybuilders take) causes
a drastic lowering of collagen synthesis, probably
greater than a 50% reduction.
GH, Equipoise , Deca , Primo and Anavar all increase
Its a good idea to include one of these in
your cycles with your Testosterone if you
are prone to having sore joints while on cycle.
I've also seen quite a few guys get sore joints
on cycle because they are taking a drug to
suppress estrogen like Arimidex , Femara, etc.
Low estrogen levels will effect joint lubrication.
06-08-2005, 10:06 AM #6
I took glucosomine / chondroiten with the MSM and it worked great!! Took about a week to really start taking effect!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)